MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a sacrocolpoplexy procedure using a capio slim, the device misfired.Another of same device was used to complete the procedure.No patient complication was reported.
 
Additional Manufacturer Narrative
Block h6: device code a050502 captures the reportable event of device misfire.

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22903146
Report Number2124215-2025-60115
Device Sequence Number15686358
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown